MathSciNet Relay Station
MathSciNet bibliographic data
MR1280604 05C05 (05C30 05C80)
Takács, Lajos On the total heights of random rooted binary trees. J. Combin. Theory Ser. B 61 (1994), no. 2, 155–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement